MathSciNet Relay Station
MathSciNet bibliographic data
MR1859175 20D08 (20F05)
Wilson, Robert A. The Monster is a Hurwitz group. J. Group Theory 4 (2001), no. 4, 367–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement